# SDR CALA2014092292254

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,210 hours, 9,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL UPPER CHORD FOUND CORROSION AT STATION 1660 LBL 30.  CABIN FLOOR PANEL UPPER CHORD AT STATION 1660 LBL 30.  REPAIRED IAW SRM 53-60-51 FIG 201 REPAIR 1.  NDT INSP IAW 5946 & BSOPM 20-20-02.  NO CRACKS FOUND.
